博碩士論文 942201011 詳細資訊




以作者查詢圖書館館藏 以作者查詢臺灣博碩士 以作者查詢全國書目 勘誤回報 、線上人數:9 、訪客IP:100.24.122.228
姓名 官長昇(Chang-sheng Kuan)  查詢紙本館藏   畢業系所 數學系
論文名稱 離散型Calderón表示定理
(The discrete version of Calderón reproducing formula)
相關論文
★ Calderon-Zygmund 算子在乘積空間上的 H^p(R^n × R^m) 有界性★  
★  ★ 非同質哈弟空間原子分解
★ 關於加權哈弟空間結合仿增長函數的一個註解★ VMO Associated to the Sections
★ Calderón-Zygmund operators on weighted Carleson measure spaces★ A note on inhomogeneous Besov space associated with sections
★ 一個Monge-Ampère奇異積分算子的例子★ A note on Carleson measure spaces associated to para-accretive functions
★ A note on inhomogeneous Triebel-Lizorkin space associated with sections★ A Note on Harmonic Analysis and Its Applications
檔案 [Endnote RIS 格式]    [Bibtex 格式]    [相關文章]   [文章引用]   [完整記錄]   [館藏目錄]   [檢視]  [下載]
  1. 本電子論文使用權限為同意立即開放。
  2. 已達開放權限電子全文僅授權使用者為學術研究之目的,進行個人非營利性質之檢索、閱讀、列印。
  3. 請遵守中華民國著作權法之相關規定,切勿任意重製、散佈、改作、轉貼、播送,以免觸法。

摘要(中) 連續型Calderón表示定理已被證明出可於 L^2 以及點態下成立,
我們將在本篇論文證明出離散型Calderón表示定理
也可於 L^2 及點態下成立,
更進一步,ω 為 A_2 權時,更可在 L^2_ω 下成立。
摘要(英) The continuous version of Calderón reproducing formula
converges in L^2 and converges pointwise on R^n .
In this article, we prove three theorems.
(i) the discrete version of Calderón reproducing formula
converges in L^2 ;
(ii) the discrete version of Calderón reproducing formula
converges pointwise on R^n;
(iii) the discrete version of Calderón reproducing formula
converges in L^2_ω where ω is A_2.
關鍵字(中) ★ 離散型Calderón 關鍵字(英) ★ Calderón reproducing formula
論文目次 摘要 i
Abstract ii
致謝 iii
目錄 iv
引言 1
預備知識 3
離散型Calderón表示定理的收斂性 6
參考文獻 17
參考文獻 [1] Calderon, Intermediate spaces and interpolation,
the complex method,
Studia math., 24, 113-190, (1964).
[2] J. Garcia-Cuerva and J. M. Martell,
Wavelet Characterization of Weighted Spaces,
J. Geom. Anal., 11, 241-264, (2001).
[3] J. Garcia-Cuerva and J. L. Rubio de Francia,
Weighted Norm Inequalities and Related Topics,
North Holland, (1985).
[4] J.-O. Stromerg and Torchinsky,
Weighted Hardy Spaces,
Lecture Notes in Math, 1381, Springer-Verlag,
Berlin/New York, (1989).
[5] M. Frazier, B. Jawerth, and G. Weiss,
Littlewood-Paley Theory and the Study of Function Spaces, CBMS Regional Conference Series 79, A.M.S.,
Providence, RI, 1991.
[6] M. Frazier, and B. Jawerth,
Decomposition of Besov Spaces,
Indiana Univ. Math. J., 34, 777-799, (1985).
指導教授 李明憶(Ming-Yi Lee) 審核日期 2008-6-12
推文 facebook   plurk   twitter   funp   google   live   udn   HD   myshare   reddit   netvibes   friend   youpush   delicious   baidu   
網路書籤 Google bookmarks   del.icio.us   hemidemi   myshare   

若有論文相關問題,請聯絡國立中央大學圖書館推廣服務組 TEL:(03)422-7151轉57407,或E-mail聯絡  - 隱私權政策聲明